Cystic fibrosis transmembrane conductance regulator (CFTR) modulators have revolutionized care for patients with cystic fibrosis (CF). The triple combination product elexacaftor/tezacaftor/ivacaftor is a highly effective CFTR modulator that is generally well tolerated. However, in clinical trials of pediatric and adult patients, 4% to 12% developed rash after initiation of therapy. Few reports have described approaches to management of this adverse effect. In this report, we describe 2 children with CF who developed a pruritic, maculopapular rash after initiating elexacaftor/tezacaftor/ivacaftor. These patients were successfully rechallenged after rash resolution with a practical titration schedule.
Rechallenge of Elexacaftor/Tezacaftor/Ivacaftor After Skin Rash in Two Pediatric Patients
- Views Icon Views
- Share Icon Share
- Search Site
Emily R. Diseroad, Peter J. Mogayzel, Alice Pan; Rechallenge of Elexacaftor/Tezacaftor/Ivacaftor After Skin Rash in Two Pediatric Patients. The Journal of Pediatric Pharmacology and Therapeutics 1 May 2022; 27 (5): 463–466. doi: https://doi.org/10.5863/1551-6776-27.5.463
Download citation file: